Babygesic 125 mg/5ml Suspension


Overview

Uses of Babygesic Suspension

Babygesic 125 mg/5ml Suspension is used for pain relief and fever. It is used to relieve pain in conditions like headache, joint pain, muscle pain or dental pain.

Babygesic Suspension side effects

Common
No common side effects seen

How to use Babygesic Suspension

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Babygesic 125 mg/5ml Suspension is to be taken with food.

How Babygesic Suspension works

Babygesic 125 mg/5ml Suspension is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

Babygesic Suspension related warnings

Alcohol
CAUTION
Taking Paracetamol / Acetaminophen with alcohol can cause liver damage.
Pregnancy
SAFE
Babygesic 125 mg/5ml Suspension is safe to use during pregnancy.
Adequate and well-controlled human studies have shown low or no risk.
Lactation
SAFE
Babygesic 125 mg/5ml Suspension is safe to use during lactation. Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Driving
SAFE
Babygesic 125 mg/5ml Suspension does not usually affect your ability to drive.
Kidney
Babygesic 125 mg/5ml Suspension should be used with caution in patients with severe kidney disease. Dose adjustment of Babygesic 125 mg/5ml Suspension may be needed. Please consult your doctor.
However, Babygesic 125 mg/5ml Suspension contains paracetamol which is considered the safest painkiller for kidney disease patients.
Liver
CAUTION
Babygesic 125 mg/5ml Suspension should be used with caution in patients with liver disease. Dose adjustment of Babygesic 125 mg/5ml Suspension may be needed. Please consult your doctor.
However, the use of Babygesic 125 mg/5ml Suspension is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Babygesic 125 mg/5ml Suspension
P 125 Suspension
Apex Laboratories Pvt Ltd
₹0.36/ml of Suspension
3% costlier
Sumo L 125 Suspension
Alkem Laboratories Ltd
₹0.35/ml of Oral Suspension
1% costlier
T-98 Paediatric Suspension
Mankind Pharma Ltd
₹0.35/ml of Oral Suspension
1% costlier
Pyrigesic Drops
East India Pharmaceutical Works Ltd
₹0.35/ml of Oral Suspension
same price
₹0.36/ml of Oral Suspension
4% costlier

Expert Advice

  • Good for pain relief and fever but not effective in joint pain due to poor anti-inflammatory action.
  • Starts working within one hour. Wait for at least 4 hours before taking the next dose.
  • Present in many over-the-counter (OTC) and prescription medicines. Avoid taking more than one paracetamol product at a time to prevent overdose. Doses >4 g/day (2 g in alcoholics) may cause liver, kidney or heart problems.
  • Discontinue Babygesic 125 mg/5ml Suspension and inform your doctor immediately if rash occurs.
  • For children, measure the doses of liquid Babygesic 125 mg/5ml Suspension using the measuring cup instead of a teaspoon to avoid under or over-dosage.
  • Avoid excess alcohol intake (>3 glasses/day) when taking Babygesic 125 mg/5ml Suspension as it may cause liver damage.

Interaction with Drugs

Taking Babygesic with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Brand(s): Flanil
LIFE-THREATENING
Brand(s): Ready Rinse
LIFE-THREATENING
Brand(s): Nimsun, Abinim, Nimulis
LIFE-THREATENING
Brand(s): Pyregin, Algin
LIFE-THREATENING
Brand(s): Coxbact, Rifacure, Rifacil
MODERATE
Brand(s): Metromide, Vomitrac, Zerinorm
MINOR
Brand(s): Clorocin, Vecol, Sitamycetine
MINOR
MINOR
Brand(s): Sofarin
MINOR
Brand(s): Dindevan
MINOR

Patient Concerns

Questions Related to Babygesic

arrow
son got fever last 2 days 101. 2Given medicine babygesic serup still not at recovers same temp. Continually coming
Dr. Rahul Yadav
Child Specialist
Hello, fever generally take 3 to 4 days to subside. Till then keep giving babysesic drops as required. If fever persist you can also give syp meftal P in appropriate doses For fever control.Tap water sponging can also be done.
Broken wrist needed proper medicine
Dr. Akshat Goel
Bone & Joint Specialist
Share x-ray picTake Cap Altraday twice daily and Tab Flotrip-forte thrice daily for pain relief and swelling
arrow
Do you have any questions related to Babygesic 125 mg/5ml Suspension?

User Feedback


FAQs

Q. Can I take Babygesic with vitamin B complex?
Yes, Babygesic can be taken with vitamin B-complex preparations. They have been used together in the treatment of acute and painful diseases affecting nerves like trigeminal neuralgias, post-operative pain, etc. Babygesic helps to relieve pain and vitamin B-complex corrects the deficiency that might be causing your symptoms.
Q. Is Babygesic use associated with Helicobacter pylori infection?
No, Babygesic use is not associated with Helicobacter pylori infection. Painkiller drugs can increase the acid secretion in the stomach, aggravate the symptoms of this infection and the risk of stomach and the intestine ulcer. However, this risk is minimum with Babygesic as compared to other pain killers.
Q. Can I take Babygesic if I have hepatitis?
Babygesic is considered the safest painkiller to take for people with hepatitis for mild to moderate pain and fever. However, Babygesic is metabolized in the liver, so, consult your doctor before taking Babygesic if you have hepatitis as it can cause liver damage if taken in higher doses or for a very long time.
Q. Can anyone be allergic to Babygesic?
Yes, there have been reports of hypersensitivity and allergic reaction with the use of Babygesic. Symptoms of an allergy include swelling of the face, mouth, and throat, shortness of breath, urticaria, red rash, and severe itching. Stop taking Babygesic if you have such symptoms and immediately consult your doctor.
Q. What are the serious side effects of taking excess Babygesic?
Potentially severe life-threatening liver injury is a serious side effect seen with an overdose of Babygesic. Overdose can also cause kidney injury, coma, and decreased platelet count. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of suspected overdose.
Q. Can I take Babygesic with warfarin?
Babygesic is safe to use occasionally with warfarin as other painkillers like ibuprofen and aspirin can increase the risk of bleeding. However, on a long-term use, Babygesic can also increase the risk of bleeding. Talk to your doctor before taking them together as you may need to be monitored regularly.
Q. Can vitamin D be taken safely with Babygesic?
Yes, vitamin D can be taken with Babygesic. Patients with osteoarthritis who are on vitamin D and calcium may need to take Babygesic for the relief of any associated pain. No drug-drug interactions or any harmful effects have been reported.
Q. How beneficial is to use Babygesic with diclofenac?
Babygesic and Diclofenac might be given together in case of fever and pain. Babygesic has an early onset of action and it helps in relieving the symptoms till diclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, hea<br>rtburn, and stomach ulcers and bleeding.
Q. What happens if you take an overdose of Babygesic?
Overdose of Babygesic can cause potentially life-threatening liver damage, which is the most serious side effect. Early symptoms may include nausea, vomiting, profuse sweating, and general tiredness. Kidney damage, decreased platelet count and coma may also occur. Immediately consult a doctor or consult an emergency in the case of suspected overdosage.
Q. Can I take Babygesic with amoxicillin?
Babygesic and amoxicillin can be taken together. Amoxicillin is an antibiotic and is used to treat bacterial infections. Babygesic is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Can I take Babygesic with Azithromycin?
Babygesic and Azithromycin can be taken together. Azithromycin is an antibiotic and is used to treat bacterial infections. Babygesic is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Does Babygesic affect the liver?
Use of Babygesic for a long time and above recommended doses can cause liver damage ranging from abnormal liver tests to liver failure. If you are taking Babygesic from a long time and have nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice, inform your doctor as these could be signs of an underlying liver damage.
Q. Does Babygesic have side effects?
Babygesic is quite safe for short term use. It has side effects if taken in more than the dose advised and for a long-term. Immediately consult a doctor if there is nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice as it could be due to an overdose of Babygesic.
Q. Does Babygesic treat sore-throat, flu or cold?
Babygesic does not treat sore-throat, flu or cold but it can help in relieving fever and body aches associated with these conditions.
Q. Is it safe to take Babygesic with Tramadol?
Yes, Babygesic can be taken with Tramadol. They are used together for moderate to severe pain in various diseases and their use is associated with common side effects like nausea, dizziness, and sleepiness.No drug-drug interactions have been reported when they are used together.
Q. Can a patient with high blood pressure take Babygesic?
Occasional use of Babygesic is safe in patients with high blood pressure. However, if it is to be taken for a long time, you must talk to your doctor. Babygesic belongs to the group of painkillers called analgesics and antipyretics and these drugs can decrease the action of medicines taken by the patient for control of high blood pressure.
Q. Is Babygesic safe to use?
Babygesic is safe to use in the dose that advised by the doctor. Using this medicine in more than recommended doses can damage your liver and cause serious harm.
Q. Can I take Babygesic with homeopathic medicine?
Ask your doctor before taking Babygesic with homeopathic medicine as there is no information available on this.
Q. How long does Babygesic takes to work?
Babygesic takes around 30-45 min to start working and show its effects.
Q. What is the recommended dose of Babygesic?
In adults, the usual dose is 1-2 tablets i.e 500mg or 650mg. The minimum dosing interval should be of 4 hours between the doses. The total dose should not exceed 4g per day.
Q. Can the use of Babygesic make me feel sleepy?
No, Babygesic does not cause sleepiness.
Q. How much Babygesic can you take in a day?
In adults, the total dose of Babygesic should not exceed 4g per day. In children, the maximum dose should not exceed 60mg/kg in a day.
Q. When will I feel better after taking Babygesic?
Babygesic begins to ease pain and reduces fever in about 45 minutes after a dose is taken. Its effects last for about 5 hours.
Related Lab Tests
Information last updated by Dr. Varun Gupta, MD Pharmacology on 27th Apr 2017.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
MEYER ORGANICS PVT. LTD., A-303, Road No. 32, Wagle Estate, Thane – 400 604 (Mumbai), Maharashtra, INDIA.
One of the following licensed pharmacy from the nearest location with deliver Babygesic 125mg/5ml Suspension. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: VOP, FTP, OWT, LKK, AAY, OIP, NXT, GBC, JBT, NVL, MKE, OWP, 1MH, ZVP, THR, SDE, 2ML, TSS, OMV, CZT, STS, RGH, GGL, RWP, SWP, VSL, PHC, FDM, NDP, ARV, HPC, SSI, HWS, SBA, ZNT, QTM, AXM, NRP, GLD, IAD, SSS, UBR, NSL, AHP, RTN, DHP, AMR, ADF, SOF, GEO, NEO, SBC, SGA, GDA, MLC, PWN, AMM, APS, SRS, ZEL, MOM, NFP, GFL, LCC, GPL, CLT, OBS, DAD, IPL, BAP, AVW, EEC, ALY, NSF, BJR, SCP, DYL, AVC, DFP, SAA, MRS, SPV, PME, SNG, RWL, GTF, MKT, PRL, DHR, DPL, KCI, NTL, ABL, HBV, HMP, PRN, FIP, SYN, HGI, MIL, OLT, SSR, PRT, OWI, EPS, JIV, KHC, SHN, AVB, JVO, RHS, AYU, SGN, PPR, RPP, XPR, FRM, NSM, ERS, RPA, RDH, GPP, DVH, MDH, VSC, HAT, PTI, THP, SHC, UMP, ARD, HCP, OHM, NPH, IMC, SHG, MIP, MMF, SNL, WHP, AFT, LHA, BHM, AMH, HNP, SNH, FRS, HLP, SIO, SGH, BHS, WDE, NLP, JVN, HSP, CPK, FGH, BMJ, BHP, SLC, 4IT, ANS, KRR, GBL, WSI, VDH, RKS, MSD, ENP, CMC, SWA, SCH, UPA, VVN, SPF, LHP, BIO, AVL, SBN, NTB, SVH, SPD, AGT, XMX, CRN, SHA, NLC, NNH, EPR, CMD, EAN, NVY, TNH, MDI, NCH, TPN, HZF, GVP, VAF, AAA, ZPR, AYN, MFN, ADE, NLG, RTL, VJS, IPP, PVP, WPL, TOM, HLT, ESY, SYS, SJP, RHW, BNT, RPC, BDI, ABP, KHS, TYN, JHC, HSM, VUR, BSN, SBL, USM, MJT, NXG, HTV, KLC, RHL, AGC, BMR, BRC, DRA, ATP, STA, RUS, GHP, TAP, PEN, OWN, DLP, MAP, VHP, CHP, HEX, SMS, PNT, CTP, HHH, VEM, PTP, SVS, PMA, DZY, RVC, LIP, BES, AVS, SAF, KHP, DGN, EVP, RRP, MGL, MNS, NNP, GBB, SIP, MDO, HIP, SMN, ANP, BHC, BLE, SHD, TAT, RPI, GPT, AAR, BTM, BNC, EMB, KHH, NEW, HNF, VTR, SLN, DLY, PSE, CSE, PHN, BLP, BDN, PAP, MBP, KIS, EQN, BJP, APT, NPS, JLI, TRP, BBN, TSC, HTS, SDM, RVA, NAS, KHD, SAH, BLS, KBC, JSL, ANT, GTC, BGS, RSS, RSA, KIM, PNQ, RAC, STO, RDR, NBG, ADT, ALC, DAO, IAH, JJE, PIC, ISI, ATH, LAG, PRC, PRE, VMH, GMA, GNC, LMS, SRG, CNE, DYG, TPS, MPC, SGC, 9MM, DPP, PLT, O4O, WHL, UHP, BHA, ENV, RYL, MTM, USF, GHR, PSF, MTD, KNH, BBS, WAD, GHC, MDN, ATL, KMC, BSL, QLF, ZVO, KAL, RMR
MRP
20.75
60 ml in 1 bottle
ADD TO CART
Best Price ₹16.6
20% OFF
Use Coupon HEALTH1020 during checkout